# SDR DALA201804242769

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-211
- Aircraft serial: 7112
- Aircraft time: 4,663 hours, 3,070 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT PYLON FIXED FAIRING CRACKED AT RIB 15.  THE FAIRING WAS REPAIRED IAW AMDS 5450-01052-06A.
